# SDR ASAA1179707

- Difficulty date: May 11, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 40,267 hours, 18,099 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part serial: 000356
- Condition: Dented
- Location: Le Slat
- Component: Slat
- Component part number: 114A50403
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER EDGE HAS A LARGE DENT WITH A CREASE JUST OUTBOARD OF THE SLAT ACTUATOR.  REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND BONDED IAW B737 700 SRM 51 70 10 REPAIR 4.
